# SDR AALA202207058305

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 61,726 hours, 36,088 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY DOOR HINGE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
